# SDR DL73K001551

- Difficulty date: August 11, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N334DL
- Make and model: Boeing 737232
- Aircraft serial: 23105
- Aircraft time: 44,010 hours, 36,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654583340
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE FS 178 BULKHEAD AND SURROUNDING STRUCTURE PER BAC S/B 737-53A1173, THE ADJACENT COCKPIT FLOOR WEBS COMMON TO THE FS 178 BULKHEAD AT WL 207 AND LBL & RBL 24 WERE FOUND CRACKED.  THE DAMAGED WEB SECTIONS WERE REMOVED AND NEW SECTIONS INSTALLED IN ACCORDANCE WITH THE S/B AND ER/A 378160-14AD.
